advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Davis, California, USA:

For the last two years, my husband, who has had type 1 diabetes for 18 years and takes Humalog at mealtimes with Lantus (insulin glargine) before bed, has been experiencing a dry mouth which leads to mouth irritations or sores. His doctors have not found the cause but don't see it as related to diabetes. Could it be a side effect of his insulin or diabetes? He's had the problem around the time of starting the Humalog.

Answer:

It is unlikely this could be from his insulin or diabetes.

JTL

DTQ-20020710004152
Original posting 27 Jul 2002
Posted to Other Illnesses

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:36
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.